# SDR CALA2014102392551

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 97,457 hours, 11,480 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING TWO AFT EEL INOPERATIVE.  REPLACED FUSE AT M7920 POWER SUPPLY EMER LIGHTS IAW WD 33-51-41 PG 6 SHEET 1.
